Research Repository

Fuzzy approximation relations on fuzzy n-cell number space and their applications in classification

Wang, Guixiang and Shi, Peng and Wen, Chenglin (2011) Fuzzy approximation relations on fuzzy n-cell number space and their applications in classification. Information Sciences, 181 (18). pp. 3846-3860. ISSN 0020-0255

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID21895, fuzzy numbers, fuzzy n-cell numbers, n-dimensional fuzzy vectors, fuzzy binary relation, fuzzy approximation relation, classification
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 16 Dec 2011 05:55
Last Modified: 16 Dec 2011 05:55
URI: http://vuir.vu.edu.au/id/eprint/7893
DOI: 10.1016/j.ins.2011.04.032
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar